Notes on the uniqueness and value sharing for meromorphic functions concerning differential polynomials
We study the problem of uniqueness of meromorphic functions concerning differential polynomials, and obtain some results. These results improve the results obtained earlier by Li [J. Sichuan Univ. (Natural Science Edition), 45, 21–24 (2008)] and Dyavanal [J. Math. Anal. Appl., 374, 335–345 (2011)]....
Gespeichert in:
Datum: | 2014 |
---|---|
1. Verfasser: | |
Format: | Artikel |
Sprache: | English |
Veröffentlicht: |
Інститут математики НАН України
2014
|
Schriftenreihe: | Український математичний журнал |
Schlagworte: | |
Online Zugang: | http://dspace.nbuv.gov.ua/handle/123456789/166118 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Zitieren: | Notes on the uniqueness and value sharing for meromorphic functions concerning differential polynomials / Jin-Dong Li // Український математичний журнал. — 2014. — Т. 66, № 10. — С. 1357–1366. — Бібліогр.: 9 назв. — англ. |